# SDR 08FDEA03820

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65564225
- Condition: Damaged
- Location: Bs 480-490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT, STATIC PORTS AREA HAS WORN AROUND EDGES AND POSITIVE STEP HEIGHT IS ON MAX LIMITS (0.006 INCH).  REMOVED FASTENERS FROM AREA IAW SRM 51-30-2.  FABRICATED DOUBLER AND TRIPLER IAW EA NR 7-5330-117032.  TREATED AND PRIMED DOUBLER AND TRIPLER AND AFFECTED AREA IAW SRM 51-10-2.  INSTALLED REPAIR WASHERS IAW SRM 51-30-8.  INSTALLED DOUBLER AND TRIPLER IAW EA NR 7-5330-117032.  TRIMMED OUT STATIC PORT HOLES AND SPOT FACE ORIGINAL SKIN IAW EA NR 7-5330-117032.
